# SDR ABXA000331

- Difficulty date: June 22, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 68,677 hours, 80,572 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 99576643
- Condition: Cracked
- Location: Cargo Door
- Component: Door
- Component part number: 5910141
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FORWARD LOWER CARGO INTERCOSTAL WEB CRACKED.  REPLACED FORWARD CARGO DOOR WEB IAW DC9 SRM 51-30-2.
